# SDR DALA1250571505

- Difficulty date: October 9, 2010
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 83,317 hours, 16,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 22GF ARE INOPERATIVE.  THE LUMINATOR AND BATTERY CHARGER WAS REPLACED.  SYSTEM OPS IS NORMAL.
